The hotel overbooking problem
RAIRO - Operations Research - Recherche Opérationnelle, Volume 17 (1983) no. 4, pp. 343-355.
@article{RO_1983__17_4_343_0,
     author = {Gottlieb, Gary and Yechiali, Uri},
     title = {The hotel overbooking problem},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {343--355},
     publisher = {EDP-Sciences},
     volume = {17},
     number = {4},
     year = {1983},
     mrnumber = {734668},
     zbl = {0528.90019},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1983__17_4_343_0/}
}
TY  - JOUR
AU  - Gottlieb, Gary
AU  - Yechiali, Uri
TI  - The hotel overbooking problem
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1983
SP  - 343
EP  - 355
VL  - 17
IS  - 4
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1983__17_4_343_0/
LA  - en
ID  - RO_1983__17_4_343_0
ER  - 
%0 Journal Article
%A Gottlieb, Gary
%A Yechiali, Uri
%T The hotel overbooking problem
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1983
%P 343-355
%V 17
%N 4
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1983__17_4_343_0/
%G en
%F RO_1983__17_4_343_0
Gottlieb, Gary; Yechiali, Uri. The hotel overbooking problem. RAIRO - Operations Research - Recherche Opérationnelle, Volume 17 (1983) no. 4, pp. 343-355. http://archive.numdam.org/item/RO_1983__17_4_343_0/

1. L. Kleinrock, Queueing Systems, Vol. I, Wiley, 1975. | Zbl

2. S. P. Ladany, Dynamic Operating Rules for Motel Reservations, Decision Science, Vol. 7, 1976, pp. 829-840.

3. M. Robin, Controle Impulsionnel avec Retard pour des Processes de Markov, Annales Scientifiques de l'Université de Clermont, No. 61, 1976, pp. 115-128. | Numdam | MR | Zbl

4. M. Rothstein, Hotel Overbooking as a Markovian Sequential Decision Process, Decision Science, Vol. 5, 1974, pp. 389-404.

5. U. Yechiali and V. Liberman, On the Hotel Overbooking Problem - An Inventory System with Stochastic Cancellations, Management Science, Vol. 24, 1978, pp. 1117-1126. | MR | Zbl

6. A. A. Yushkevich, Controlled Markov Models with Countable State Space and Continuous Time, Theory Prob. Applications, Vol. 2, 1977, pp. 215-235. | Zbl